Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 6, Pages 835–841 (Mi zvmmf3629)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximate conformal mapping of a disk with a polygonal hole onto a ring by the block method

E. A. Volkov

Moscow

Full text: PDF file (725 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 143–147

Bibliographic databases:

UDC: 519.6:517.54
MSC: 30C30
Received: 28.05.1987

Citation: E. A. Volkov, “Approximate conformal mapping of a disk with a polygonal hole onto a ring by the block method”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988), 835–841; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 143–147

Citation in format AMSBIB
\Bibitem{Vol88}
\by E.~A.~Volkov
\paper Approximate conformal mapping of a disk with a polygonal hole onto a ring by the block method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 6
\pages 835--841
\mathnet{http://mi.mathnet.ru/zvmmf3629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955687}
\zmath{https://zbmath.org/?q=an:0679.30005}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 143--147
\crossref{https://doi.org/10.1016/0041-5553(88)90192-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3629
  • http://mi.mathnet.ru/eng/zvmmf/v28/i6/p835

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Volkov, A. K. Kornoukhov, “An approximate conformal mapping of a trapezoid onto a rectangle and its inversion obtained by the block method”, Comput. Math. Math. Phys., 39:7 (1999), 1100–1108  mathnet  mathscinet  zmath  elib
    2. E. A. Volkov, A. K. Kornoukhov, “Solving the torsion problem for an $L$-section rod by the block method”, Comput. Math. Math. Phys., 42:8 (2002), 1161–1170  mathnet  mathscinet  zmath  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:122
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021